MAUDE Adverse Event Report: KNITTEL GLASER WHITE X-TRA SLIDES NON-CLIPPED (1440); SLIDES, MICROSCOPE

KNITTEL GLASER WHITE X-TRA SLIDES NON-CLIPPED (1440); SLIDES, MICROSCOPE
Model Number WHITE X-TRA SLIDES NON-CLIPPED (1440)
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, the customer contacted leica biosystems and reported "slides are not charged.They are saying risk of tissue loss.Some charged some uncharged.".
 
Additional Manufacturer Narrative
The customer reported white x-tra slides non-clipped (1440), p/n 3800200ae, lot 4900078019 had no charge that could cause tissue loss.No adverse events were reported.Trending analysis from 19 mar 2025 to 19 mar 2026 reported no (0) other related occurrences of this issue for this product lot.The product history was reviewed and did not identify information in the manufacturing record for this product that could have caused or contributed to the problem reported in this complaint.Additional information has been requested from the customer to assist with the completion of the investigation.As manufacturer investigation of this complaint by leica biosystems is in progress, the root cause of this event has not yet been determined.If additional information is received a follow up mdr will be submitted.
 
Additional Manufacturer Narrative
Testing of slides from the same product lot retained by the manufacturer could not replicate the "slides are not charged.They are saying risk of tissue loss.Some charged some uncharged" reported by the customer.The root cause for the "slides are not charged.They are saying risk of tissue loss.Some charged some uncharged" reported by the customer could not be determined by the manufacturer.If additional information is received a follow up mdr will be submitted.

Brand Name
WHITE X-TRA SLIDES NON-CLIPPED (1440)
Common Device Name
SLIDES, MICROSCOPE
Manufacturer (Section D)
KNITTEL GLASER
varrentrappstrasse 3-5
braunschweig 00000 3811
GM  0000038114
Manufacturer (Section G)
KNITTEL GLASER
varrentrappstrasse 3-5
braunschweig 00000 3811
GM   0000038114
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key24770926
Report Number1419341-2026-00006
Device Sequence Number18430049
Product Code KEW
UDI-Device Identifier20849832025492
UDI-Public20849832025492
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWHITE X-TRA SLIDES NON-CLIPPED (1440)
Device Catalogue Number3800200AE
Device Lot Number4900078019
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown